i began taking Lexapro 3weeks ago and on my first dose I woke up feeling very angry and wanting to just hit people now I just have a roller coaster of emotions from anger to crying and giving up I called my dr but I need to know what other things out there I can take it has affected my sex life and my emotional state very badly I even hit my roommate which is something I don't do please help because I feel out of control
3 weeks is not enough time for this med to settle in or for you & your Dr to reach a functional dose for you, so be prepared to hear that from your Dr, it's valid.
They all affect libido.
As far as the physical violence no medication is going to change that behavior, but medication can help along with the right counseling, leaning on a med alone for all that is a dead end. If there are non medical options in place already, such as counseling, based on your post there is need for a change, increase and/or modification.
i am on day 3 of lexapro 10mg and i feel angry and moody too. i have been on lexapro before and can tell u, that it doesnt last. but that was 7 years ago. i forget how tough the side effects are. but dont remember them lasting forever. my sex life was affected before and is again. it sucks.i distinctly remember my libido coming back after tapering off. but what price are u willing to pay? thats what it came down to for me. i hope it gets better for u .
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2017 • 1 answer
Updated 6 Apr 2017 • 3 answers
Updated 27 Jul 2017 • 1 answer
Updated 12 Apr 2018 • 1 answer
Updated 22 Apr 2018 • 3 answers